# SDR AALA200800496

- Difficulty date: March 4, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 32,973 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHTS AT FIRST CLASS GALLEY INOPERATIVE.  REPLACED FUSE IN BATTERY PACK ABOVE LEFT NUMBER ONE DOOR FOR EMERGENCY LIGHTS AT FIRST CLASS GALLEY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
